# SDR AALA202104109001

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 26,611 hours, 10,969 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON RECALL DURING DESCENT, THE MASTER FIRE WARNING LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH. DID FINALLY RESET. THEN, UPON ENGINE SHUTDOWN ILLUMINATED AGAIN, NO OTHER INDICATIONS. ACCOMPLISHED FIM PROCEDURE AND FIRE WARNING TEST PER FIM 26-10-00 OPS CHECKS OK. UNABLE TO DUPLICATE WRITE UP.
